# SDR CA111026013

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 62,353 hours
- Engine: Ge CF680C2A8
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67254M
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FWD GALLEY NR 2 OVEN BURNING ODOR.  MEL 25-20, CAT D RAISED BY KLM IN AMS.  UPON INVESTIGATION, FOUND FAN SEIZED.  REPLACED OVEN IAW AMM 25-34-00. OPS CHECKED SERVICEABLE.
